MAUDE Adverse Event Report: TELEFLEX MEDICAL LARYNGOFLEX WITHOUT FIXATION FLANGE; TUBE, TRACHEOSTOMY (W/WO CONN

TELEFLEX MEDICAL LARYNGOFLEX WITHOUT FIXATION FLANGE; TUBE, TRACHEOSTOMY (W/WO CONN
Catalog Number 121181-000070
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the connector got detached from the tube by itself during use on a patient, immediately after insertion.Therefore, the user fixed it with zip tie.No injury to the patient occurred.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer.The manufacturer reported: "an actual sample was received for further evaluation.Based on evaluation, the tube can be detached from the connector.The tube was observed with no glue marking on inner side of tube and outer side of connector.Further review on product catalog, the assembled tube was supplied by external supplier.Based on the investigation, the defect mode matches with the complainant.Hence, further investigation and corrective action will be documented." teleflex will continue to monitor and trend complaints of this nature.
 
Event or Problem Description

Brand Name
LARYNGOFLEX WITHOUT FIXATION FLANGE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONN
Manufacturer (Section D)
TELEFLEX MEDICAL
71394 kernen
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18526714
Report Number8040412-2024-00021
Device Sequence Number20732270
Product Code BTO
UDI-Device Identifier04026704012909
UDI-Public04026704012909
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number121181-000070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer04/22/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown